# SDR CA010629020

- Difficulty date: June 4, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Socata TBM 700
- Engine: Pwa PT6A6A
- Propeller: Hartzl HCE4N3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Misinstalled
- Location: Actuator
- Part time: 29 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INERTIA ACTUATOR MOTOR P/N 200N6071017220 WAS REPLD 29.9 HRS PRIOR TO FAILURE . NEW ACTUATOR WAS BEING INST WHEN NOTICES INERTIA APOATOR DEFLECTOR BEING CUT WHILE MANU MOVING. UNIT WAS REMOVED FROM HC & WHILE INVESTIGATING NOTICED SEAL THAT HAD UNEVEN MASHINGS FROM WEAR. WHEN DISLOCATED CREATED SAME PROBLEM OF DEFLECTOR BEING CAUGHT & REQ A LOT OF FORCE TO MOVE. THAT COND ITION TOOK OUT NEW MOTOR. EMPIRE PERFORMANCE DROPPED IN FLT & A/C ALTITUDE LIMITED. INCORRECT INST OF INERTIA SEPARATOR SEAL DISCLOSED CAUSING PROC FAILURE OF MOTOR DUE TO EXCESSIVE PRESSURE SUGGESTED CONNECTIVE ACTION-AFTER REMOVAL & REINSTATIN OF INERTIA SEPARATOR DISCONNECT WATER FROM ASSY & MANU CHECK.
